DEFLEGMIN Baby oral drops 50ml
Deflegmin Baby oral drops is a medicinal product containing ambroxol hydrochloride. It is an active substance that facilitates expectoration and soothes coughing. The drug is for use in acute and chronic lung and bronchial diseases.
Composition of Deflegmin Baby oral drops:
Active substance: ambroxol hydrochloride. 1 ml of solution (25 drops) contains 7.5 mg of ambroxol hydrochloride and excipients: citric acid monohydrate, disodium phosphate dodecahydrate, sodium chloride, benzalkonium chloride, purified water.
Action Deflegmin Baby oral drops:
The drug is for use in acute and chronic diseases of the lungs and bronchi, during which it is difficult to expel sticky secretions from the respiratory tract. Deflegmin Baby oral drops contain the active substance ambroxol hydrochloride. The drug is mucolytic, increases the secretion of mucus in the respiratory tract and helps to improve its transport, in effect facilitates expectoration and soothes cough.
The medicinal product Deflegmin Baby oral drops indicated for the treatment of acute and chronic diseases of the lungs and bronchi, which occur with difficult expectoration of sticky secretions from the respiratory tract.
Additional information: The product should be stored out of reach of children at room temperature. It is recommended to protect against moisture and light. Concomitant use with antitussives is not recommended. The drug may increase the concentration of antibiotics in the lung parenchyma. It is recommended to discuss with the doctor the possibility of using the drug in the case of: gastric or duodenal ulcer disease, renal or hepatic dysfunction, weakening of the cough reflex, ciliary bronchial clearing disorder, bronchial asthma.
Do not use in case of hypersensitivity to any component of the drug. Do not use immediately before bedtime. It is not recommended to use during pregnancy (mainly in the first trimester) and during breastfeeding.
Side effects of Deflegmin Baby oral drops:
Some patients may experience side effects when taking this medicine. If the following symptoms occur, stop using the medicine immediately and consult a doctor immediately: allergic reaction with swelling located on the face, lips, mouth, tongue and / or throat (angioedema) - this may cause a throat tightness, difficulty swallowing and breathing (frequency not known); All-body allergic reactions - anaphylactic reaction including anaphylactic shock (frequency not known); severe skin reactions, e.g. Stevens-Johnson syndrome, toxic epidermal necrolysis - non-specific flu-like symptoms, e.g. fever, pain, rhinitis, may occur in the initial stages. cough and sore throat (very rare). Other side effects: Common - nausea, weakness of mouth and throat, taste disturbance (e.g. altered taste); uncommon - vomiting, diarrhea, stomach upset and stomach ache, dry mouth; rarely - rash, hives, heartburn, constipation; not known - pruritus, other allergic reactions not listed above, dry throat.
Dosage of Deflegmin Baby oral drops:
Use as directed by your doctor or as directed on the leaflet. Apply orally, a measured portion of the drops dilute in water, milk, tea, fruit juice. Take after a meal. It is usually recommended to use: adults, adolescents over 12 years of age: initially (2-4 days) 4ml (100 drops) three times a day, then reduce the dose to 4ml (100 drops) twice a day; children from 6 to 12 years of age: 2ml (50 drops) 2-3 times a day; children from 2 to 6 years of age: 1 ml (25 drops) 3 times a day; children from 1 to 2 years of age: 1 ml (25 drops) twice a day. In the event that after 4-5 days of treatment the symptoms do not subside or have worsened, you should consult a doctor.